Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Cross-product cubature error bounds

Author: Frank G. Lether
Journal: Math. Comp. 24 (1970), 583-592
MSC: Primary 65.55
MathSciNet review: 0275673
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is concerned with cross-product cubature rules. We use Sard’s Kernel Theorem $[10]$ to express the cross-product cubature error in terms of one variable kernels. This simplified representation of the error is then used to derive cubature error bounds analogous to those obtained by Secrest and Stroud $[13]$, for quadrature rules.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55

Additional Information

Keywords: Sard kernels, Gaussian rules, Peano kernels, cross-product rules, cubature error bounds
Article copyright: © Copyright 1970 American Mathematical Society